# SDR IXXA05RNG092S

- Difficulty date: October 28, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Pylon Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, CORROSION FOUND ON UPPER SKIN AT OUTBOARD PYLON NR 3 RT.  UPPER SKIN AT OUTBOARD PYLON NR 3 WAS REPAIRED IAW SRM 57-2-1 FIG 38 AND EWO ATI-57-057.
